Remember Me     Forgot Login?   Sign up   •  Web site Help & Info

!!! DISCUSSION GROUP RULES !!!

1. You must be a registered website user in order to post and comment. Guests may read only.
2. Be kind and helpful, not rude and cynical.
3. Don't advertise or promote anything. You will be banned from the group.
4. Report problems to the moderators. THANK YOU!

Rituximab Side Effects Question

More
2 years 2 months ago #72344 by WSHELTON
Rituximab Side Effects Question was created by WSHELTON
Hello All
Had my first dose of a 4 week schedule of Rituximab and for 3 days I had Extreme pain from head to toe. Now 4 days out I'm weak and sore all over with headache. I'm afraid to continue with the next dose. Any feedback on your side effects and how you handled I would appreciate 

Please Log in or Create an account to join the conversation.

More
2 years 2 months ago #72345 by JJ
Replied by JJ on topic Rituximab Side Effects Question
At the moment I do ritux every 12 weeks for lymphoma and have those side effects for a couple of weeks after each one. I am finding that it gets a bit worse each time! Good luck!

Please Log in or Create an account to join the conversation.

More
2 years 2 months ago #72346 by WSHELTON
Replied by WSHELTON on topic Rituximab Side Effects Question
Thank you for your reply, sorry for your pain and good luck to you too.

Please Log in or Create an account to join the conversation.

More
2 years 2 months ago #72347 by CindyL
Replied by CindyL on topic Rituximab Side Effects Question
I did Rituxan in 2011 and didn't have any issues with it.  I sailed through all 4 doses with flying colors.
Good luck to both of you!

Please Log in or Create an account to join the conversation.

  • CJENNIGES
  • Offline
  • Newly diagnosed with ITP. Mom of 3 amazing humans. Very active in outdoors, family life, friends.
More
1 year 3 months ago #73050 by CJENNIGES
Replied by CJENNIGES on topic Rituximab Side Effects Question
Hi. I had my first of four Rituxin infusion on Wed.  Had a reaction 3/4 way through.  Finally finished after a push of Benadryl and was sent home. Thursday I felt good. Was able to drive. Friday, I am dizzy, lightheaded, no energy, and emotional. Anyone else get delayed side effects? How long did they last?  Thanks 

Please Log in or Create an account to join the conversation.

  • midwest6708
  • Offline
  • ~ Janet ~ Diagnosed Sept. 2008
More
1 year 3 months ago #73051 by midwest6708
Replied by midwest6708 on topic Rituximab Side Effects Question
My experience was different.  I had several reactions during the first infusion, but got through it.  That evening and the next, I ran a low-grade fever and felt flu-ish.  The second infusion was much smoother, but I developed serum sickness afterward and never took the last two. 

Each Rituxan experience is probably as unique as the person who undergoes it, and no one can predict what it will be.  I hope you're feeling good by now and will have few problems going forward.   Most of all, I wish you success from having done it! 

Please Log in or Create an account to join the conversation.